JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIQUENESS RESULTS FOR THE NONLINEAR HYPERBOLIC SYSTEM WITH JUMPING NONLINEARITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.723-732
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.723
 Title & Authors
UNIQUENESS RESULTS FOR THE NONLINEAR HYPERBOLIC SYSTEM WITH JUMPING NONLINEARITY
Jung, Tack-Sung; Choi, Q-Heung;
  PDF(new window)
 Abstract
We investigate the existence of solutions u(x, t) for a perturbation b[] of the hyperbolic system with Dirichlet boundary condition (0.1)
 Keywords
Hyperbolic system;eigenvalue problem;Dirichlet boundary condition;uniqueness;
 Language
English
 Cited by
 References
1.
H.Amann, Saddle points and multiple solutions of differential equation, Math.Z.(1979), 27-166.

2.
A. Ambrosetti and P. H. Rabinowitz, Dual variatian methads in critical point theory and applicatians, J. Functional analysis, 14(1973), 349-381. crossref(new window)

3.
Q. H. Choi, T. Jung and P. J. McKenna, The study of a nonlinear suspension bridge equation by a variational reduction mehtod, Appl. Anal., 50(1993), 73-92. crossref(new window)

4.
Q. H. Choi and T. Jung, An application of a variational reduction method to a nonlinear wave equation, J. Differential equations, 117(1995), 390-410. crossref(new window)

5.
A. C. Lazer and P. J. McKenna, A symmetry theorem and applications to nonlinear partial differential equations, J. Differential Equations 72(1988), 95-106. crossref(new window)

6.
A. C. Lazer and P. J. McKenna, Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Review, 32(1990), 537-578. crossref(new window)

7.
A. C. Lazer and P. J. McKenna, Global bifurcation and a theorem of Tarantello, J. Math. Anal. Appl, 181(1994), 648-655. crossref(new window)

8.
A.M. Micheletti and A.Pistoia, Multiplicity results for a fourth-order semilinear elliptic problem, Nonlinear Analysis TMA, 31(1998), 895-908. crossref(new window)

9.
A. M. Micheletti, A.Pistoia, Nontrivial solutions for some fourth order semllinear elliptic problems, Nonlinear Analysis, 34(1998), 509-523. crossref(new window)

10.
Paul H. Rabinobitz, Minimax methods in critical point theory with applications to differential equations,Mathematical Science regional conference series, No. 65, AMS (1984).

11.
G. Tarantello, A note on a semilinear elliptic problem, Diff. Integ. Equations. 5(3)(1992), 561-565.